Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567866
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Gennadi M. Henkin and Jürgen Leiterer
Title: Andreotti-Grauert theory by integral formulas
Additional book information: Progress in Mathematics, vol. 74, Birkhäuser, Boston, Basel, Berlin, 1988, 270 pp., $44.90. ISBN 0-8176-3413-4.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: R. Michael Range
Journal: Bull. Amer. Math. Soc. 23 (1990), 190-197